Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 251, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 18, 2007, 5:20 PM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2007, 5:20 PM CDT (22:20 UTC)
- Expired
- Jun 18, 2007, 6:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Carroll County, MS, Montgomery County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 129 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:34 PM CDT | TSTM WND DMG | 6 Se Carrollton, MS | A FEW TREES WERE BLOWN DOWN OFF HWY 35S. |
| Jun 18, 5:40 PM CDT | TSTM WND DMG | Vaiden, MS | TREES DOWN. |
| Jun 18, 5:55 PM CDT | TSTM WND DMG | Winona, MS | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 182221
SVRJAN
MSC015-097-182315-
/O.NEW.KJAN.SV.W.0251.070618T2220Z-070618T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEAST CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL 615 PM CDT
* AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF VAIDEN...OR ABOUT 9 MILES NORTH OF DURANT...AND MOVING
NORTH AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VAIDEN BY 535 PM CDT...
WINONA AND 8 MILES WEST OF KILMICHAEL BY 555 PM CDT...
8 MILES WEST OF LODI BY 610 PM CDT...
SWEATMAN BY 615 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3328 8989 3323 8975 3329 8968 3330 8947
3345 8946 3348 8951 3366 8953 3366 8967
3350 8985
$$
CME3 follow-up statements
000
WWUS54 KJAN 182233
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT MON JUN 18 2007
MSC015-097-182315-
/O.CON.KJAN.SV.W.0251.000000T0000Z-070618T2315Z/
CARROLL MS-MONTGOMERY MS-
533 PM CDT MON JUN 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MONTGOMERY AND CARROLL COUNTIES...
AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN...OR ABOUT 14 MILES SOUTH OF WINONA...MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES WEST OF POPLAR CREEK BY 540 PM CDT...
WINONA BY 550 PM CDT...
DUCK HILL BY 610 PM CDT...
SWEATMAN BY 615 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3330 8994 3323 8975 3329 8968 3330 8947
3345 8946 3348 8951 3366 8953 3366 8967
3354 8992
$$
CME000
WWUS54 KJAN 182249
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT MON JUN 18 2007
MSC015-097-182315-
/O.CON.KJAN.SV.W.0251.000000T0000Z-070618T2315Z/
CARROLL MS-MONTGOMERY MS-
548 PM CDT MON JUN 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MONTGOMERY AND CARROLL COUNTIES...
AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A PAIR OF SEVERE THUNDERSTORMS...BOTH CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THE FIRST STORM WAS LOCATED NEAR
WINONA...MOVING NORTH AT 30 MPH. THE SECOND WAS NEAR
KILMICHAEL...ALSO MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DUCK HILL BY 605 PM CDT...
9 MILES WEST OF SWEATMAN BY 610 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3340 8992 3336 8953 3345 8946 3348 8951
3366 8953 3366 8967 3367 8990
$$
CME000 WWUS54 KJAN 182305 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 604 PM CDT MON JUN 18 2007 MSC015-097-182315- /O.CON.KJAN.SV.W.0251.000000T0000Z-070618T2315Z/ CARROLL MS-MONTGOMERY MS- 604 PM CDT MON JUN 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MONTGOMERY AND CARROLL COUNTIES... AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SWEATMAN...OR ABOUT 8 MILES NORTHEAST OF WINONA...MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SWEATMAN AND 7 MILES EAST OF ELLIOTT BY 610 PM CDT... IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3348 8990 3348 8951 3367 8952 3367 8990 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:03 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 18, 4:03 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 403 PM CDT MON JUN 18 2007 .SHORT TERM... SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE COAST TODAY AND MOVED NORTH INTO THE CWA. A FEW STORMS WERE STRONG TO SEVERE...KNOCKING DOWN A FEW TREES. EXPECT THE STORMS TO CONTINUE MOVING NORTH...HOWEVER INSTABILITY SHOULD BE LESS AS THE STORMS TRACK NORTH. THE SOUTHWEST GO A CHANCE BREAK OUT TODAY...WHERE THE NORTHEAST REMAINED CLOUDY FOR MOST OF THE DAY. LEANED TOWARD THE NAM SOLUTION...THINKING THE LINE WILL CONTINUE TO MOVE JUST NORTH OF INTERSTATE 20 AND STALL...WITH MUCH OF THE THUNDERSTORM ACTIVITY DIMINISHING THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR TS/SH DEVELOPMENT BY MID MORNING. STILL EXPECTING THE UPPER WAVE TO MOVE THROUGH THE AREA. WITH THE TROUGH AXIS SWINGING THROUGH...ADDED STRONG THUNDERSTORM WORDING TO THE HWO FOR TUESDAY. WENT WITH GUIDANCE VALUES FOR POPS. LOOKS LIKE MORE RAINFALL COVERAGE ON TUESDAY. NOT SURE ABOUT THE TIMING OF THE FRONT AND WHETHER IT WILL REALLY CLEAR THE CWA...SO MAINTAINED ISOLATED POPS FOR WEDNESDAY NIGHT. OVERALL NO BIG CHANGES TO THE FORECAST. .LONG TERM... THE MODELS CONTINUE TO WOBBLE REGARDING THE LONGER RANGE OUTLOOK. AS A AN EXAMPLE...RAIN CHANCES HAVE DROPPED FROM 40 PERCENT AT PIB FOR WED ON THE 18/00Z RUN TO 4 PERCENT ON THE 18/12Z RUN. THE BOUNDARY THAT DROPS INTO THE REGION GETS LOST IN THE SURFACE FLOW ON THE NEWER RUNS BUT THE SURFACE LOW PIVOTS THIS WAY FROM THE ERN EAST...MAINTAINING CYCLONIC LOW LEVEL FLOW THAT WILL PRODUCE AT LEAST SLIGHT CHANCES FOR AFTERNOON CONVECTION. WILL FOLLOW CURRENT WETTER SOLUTION FOR WED FOR NOW AS MOS NUMBERS LOOK TO LOW. WILL ALSO UNDERCUT MOS HIGH FOR WEDNESDAY IN RESPONSE TO HIGHER POPS. AN UPPER HIGH WILL BE PARKED WEST OF THE AREA...PRODUCING UPPER RIDGING OVER THE ARKLAMISS BUT REMAINING FAR ENOUGH WEST TO MAINTAIN CHANCE OF WEAK WAVES DROPPING ALONG ERN FRINGES OF THE RIDGE. THE POSITION OF THE BOUNDARY WILL HAVE THE PRIMARY EFFECT ON RAIN CHANCES AND HUMIDITY FOR THE REST OF THE WEEK. THE SURFACE TROUGH IS FORECAST TO DROP S OF THE FORECAST AREA FOR THURSDAY AND FRIDAY...LEADING A MUCH DRIER AIR MASS INTO THE REGION. ONCE AGAIN WILL FOLLOW PREVIOUS FORECAST TREND FOR GENERALLY DRY WEATHER AND LOWER DEWPOINTS. TWEAKED DEWPOINTS SLIGHTLY HIGHER HOWEVER IN RESPONSE TO MUCH HIGHER READINGS MODELS ARE ADVERTISING TODAY. ISOLATED CONVECTION ADDED TO EXTREME SRN ZONES BY SUNDAY AS GULF MOISTURE RETURNS IN RESPONSE TO LIFTING SURFACE TROUGH. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 88 71 92 / 59 61 21 23 MERIDIAN 72 85 69 92 / 60 69 37 20 VICKSBURG 73 90 71 91 / 59 57 15 28 HATTIESBURG 73 87 70 90 / 59 87 44 43 NATCHEZ 74 87 71 90 / 58 89 26 37 GREENVILLE 73 88 70 91 / 61 49 12 24 GREENWOOD 73 87 70 92 / 63 56 13 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 07/03
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 214 PM CDT MON JUN 18 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 214 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL. DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY. SMALL HAIL WILL ALSO BE POSSIBLE. MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 18, 4:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG TAYLORSVILLE 31.83N 89.43W
06/18/2007 SMITH MS LAW ENFORCEMENT
TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
MIZE.
0300 PM TSTM WND DMG 2 N MAGEE 31.90N 89.73W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
MANGUM ROAD.
0306 PM TSTM WND DMG 3 N MENDENHALL 32.00N 89.87W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.
0306 PM TSTM WND DMG SYLVARENA 32.01N 89.38W
06/18/2007 SMITH MS EMERGENCY MNGR
TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
NEAR TOWN OF SYLVARENA.
0340 PM TSTM WND GST MADISON 32.45N 90.11W
06/18/2007 E45.00 MPH MADISON MS FIRE DEPT/RESCUE
A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
HINDS AND RANKIN COUNTIES.
0340 PM TSTM WND DMG 4 NE FLOWOOD 32.36N 90.06W
06/18/2007 RANKIN MS NWS EMPLOYEE
A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
ALONG OLD FANNIN.
0343 PM TSTM WND DMG NEWTON 32.32N 89.16W
06/18/2007 NEWTON MS COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
OF NEWTON.
0400 PM TSTM WND GST MADDEN 32.68N 89.35W
06/18/2007 E45.00 MPH LEAKE MS EMERGENCY MNGR
TREE DOWN IN CITY OF MADDEN. ASSOCIATED WITH OUTFLOW FROM
STORMS MOVING THROUGH RANKIN AND SCOTT COUNTIES.
&&
BANNANSpecial weather statement, Jun 18, 4:48 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 448 PM CDT MON JUN 18 2007 MSZ032-182235- CHOCTAW MS- 448 PM CDT MON JUN 18 2007 ...STRONG THUNDERSTORM OVER CHOCTAW COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES WEST OF CHESTER AT 448 PM CDT...MOVING NORTHEAST AT 20 MPH. HEAVY RAIN ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY. OLB
Local storm report, Jun 18, 4:55 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 4 N GORE SPRINGS 33.81N 89.62W
06/18/2007 GRENADA MS EMERGENCY MNGR
TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.
&&
BANNANSpecial weather statement, Jun 18, 5:06 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 506 PM CDT MON JUN 18 2007 MSZ035-041-182250- HUMPHREYS MS-SHARKEY MS- 506 PM CDT MON JUN 18 2007 ...STRONG SHARKEY COUNTY THUNDERSTORM MOVING INTO HUMPHREYS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED 7 MILES SOUTHWEST OF MIDNIGHT AT 506 PM CDT...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN HUMPHREYS AND SHARKEY COUNTIES...INCLUDING THE CITY OF BELZONI...SHOULD MONITOR THIS STORM CLOSELY. OLB
Local storm report, Jun 18, 5:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 5 S FLORENCE 32.08N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
TREE DOWN ON HENRY BYRD ROAD.
&&
BANNANLocal storm report, Jun 18, 5:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST LEXINGTON 33.12N 90.05W
06/18/2007 E45 MPH HOLMES MS LAW ENFORCEMENT
TREE DOWN IN THE CITY OF LEXINGTON.
&&
BANNANThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 36 min |
| Jun 18, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 17 min |
| Jun 18, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 58 min |
| Jun 18, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 39 min |
| Jun 18, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 36 min |
| Jun 18, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 42 min |
| Jun 18, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 43 min |
| Jun 18, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 43 min |
| Jun 18, 4:33 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 13 min |
| Jun 18, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 23 min |
| Jun 18, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 50 min |
| Jun 18, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 47 min |
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 43 min |
| Jun 18, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 21 min |
| Jun 18, 6:26 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 49 min |
| Jun 18, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.